# SDR DALA2023020300845

- Difficulty date: January 31, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 59,120 hours, 28,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 FOUND RH FWD OVERWING EMERGENCY EXIT HANDLE LIGHTS INOP. CORRECTIVE ACTION: R/R LIGHT ASSY PER A320 AMM 33-51. (9889557)
